# SDR AALA971418

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT MID-GALLEY INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT WIRE BY MID-GALLEY LIGHT L9027.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
